# SDR AALA20040081

- Difficulty date: January 19, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL  RIGHT AND LEFT EMERGENCY LIGHT AT FORWARD OVERWING EXIT INOPERATIVE.  SECURED LOOSE WIRE TERMINAL ON FORWARD OVERWING EMERGENCY LIGHT POWER SUPPLY AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
